Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"The Markovian Approach for Probabilistic Life-Cycle Assessment of Existing Structures"
written by Elsa Garavaglia, Noemi Basso, Luca Sgambi,
published by Applied Mathematics, Vol.3 No.12A, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top